# SDR EVC2002F00000

- Difficulty date: March 11, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N64AE
- Make and model: Cessna 182H
- Aircraft serial: 18255970
- Engine: Cont O470*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 629340
- Condition: Broken
- Location: Engine
- Part time: 4,213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CONNECTING ROD BOTS BROKEN.
